# SDR C2XA05BT056

- Difficulty date: August 5, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 12,062 hours, 9,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, VERY STRONG FUEL OR EXHAUST ODOR IN GALLEY AND GALLEY CLOSETS.  RAN NR 1 AND NR 2 ENGINES, OPS CHECK OF ENGINE BLEED SYSTEMS CHECKS GOOD, VISUAL INSPECTION OF FORWARD CABIN AREA [GALLEYS, CLOSETS, SPACES] NO DEFECTS, NO ODORS NOTED IAW EMB145 AMM 71-00-01, 36-11-01, AND 05-20-18.  AIRCRAFT RETURNED TO SERVICE.
